# SDR FDEA2020051820952

- Difficulty date: May 12, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: ADA32109
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MAIN CARGO DECK STA 1039 X= 107.25 FOUND FLOOR BOARD AREA DELAM, RED MARK. FABRICATED NEW FLOOR PANEL, MAIN DECK LEFT HAND SIDE STATION 1039 LBL107 IN REF   TO FEDEX DWG SRZ-25-005.
